Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2006

Least Square Approximation by Linear Combination of Exponential Functions

Bahman Mehri, Dariush Shadman & Sadegh Jokar

Journal of Mathematics and Statistics, Volume 2, Issue 2, pp. 391–394 · doi.org/10.3844/jmssp.2006.391.394

6,875 accesses4,272 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Here we were concerned with least square approximation by exponential functions for given data. In this manuscript, we approximate the given data such that this approximant satisfies a differential equation. The case of nonlinear differential equations was also considered.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Mehri, B., Shadman, D. & Jokar, S. (2006). Least Square Approximation by Linear Combination of Exponential Functions. Journal of Mathematics and Statistics, 2(2), 391–394. https://doi.org/10.3844/jmssp.2006.391.394

Licence
© Science Publications
Issue
Volume 2, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Least Square Approximation by Linear Combination of Exponential FunctionsJournal of Mathematics and Statistics · Volume 2, Issue 2 · pp. 391–394 · © Science PublicationsDownload